Bojan Kuzma

Associate Professor/Researcher
Department of Mathematics
University of Primorska, Slovenia; Institute of Mathematics, Physics, and Mechanics, Slovenia
E-mail: bojan.kuzma@famnit.upr.si

Fields of interest:

Linear preserver problems; Linear transformations, semilinear transformations; Other types of matrices (Hermitian, skew-Hermitian, etc.); Determinants, permanents, other special matrix functions; Commutators, derivations, elementary operators, etc.; Operators on Banach algebras; Transformers, preservers (operators on spaces of operators)

Recent publications:

Dolinar, Gregor; Hou, Jinchuan; Kuzma, Bojan; Qi, Xiaofei
Spectrum nonincreasing maps on matrices.
Linear Algebra Appl. 438 (2013), no. 8, 3504–3510.

Dolinar, Gregor; Guterman, Alexander; Kuzma, Bojan; Oblak,
Polona Extremal matrix centralizers.
Linear Algebra Appl. 438 (2013), no. 7, 2904–2910.

Ambrozie, C.; Bračič, J.; Kuzma, B.; Müller, V.
The commuting graph of bounded linear operators on a Hilbert space.
J. Funct. Anal. 264 (2013), no. 4, 1068–1087.

Dolinar, Gregor; Kuzma, Bojan; Oblak, Polona
On maximal distances in a commuting graph.
Electron. J. Linear Algebra 23 (2012), 243–256.

Dolinar, Gregor; Guterman, Alexander E.; Kuzma, Bojan; Orel,
Marko On the Polya permanent problem over finite fields.
European J. Combin. 32 (2011), no. 1, 116–132

Fošner, A.; Kuzma, B.; Kuzma, T.; Sze, N.-S.
Maps preserving matrix pairs with zero Jordan product.
Linear Multilinear Algebra 59 (2011), no. 5, 507–529.

Kuzma, Bojan; Lešnjak, Gorazd; Li, Chi-Kwong; Petek, Tatjana; Rodman, Leiba
Conditions for linear dependence of two operators.
Topics in operator theory. Volume 1. Operators, matrices and analytic functions, 411–434, Oper. Theory Adv. Appl., 202, Birkhäuser Verlag, Basel, 2010.

Ambrozie, Calin; Kuzma, Bojan; Müller, Vladimir
An upper bound on the dimension of the reflexivity closure.
Proc. Amer. Math. Soc. 138 (2010), no. 5, 1721–1731.

Dolinar, Gregor; Kuzma, Bojan
General preservers of quasi-commutativity on self-adjoint operators.
J. Math. Anal. Appl. 364 (2010), no. 2, 567–575.

Guterman, A. E.; Kuzma, B.
Preserving zeros of a polynomial. Comm.
Algebra 37 (2009), no. 11, 4038–4064.